MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0404
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core 15-inch monitor, there were purple, pink, and blue lines on the screen and the image was breaking up.No delay in the procedure, use of a backup device, or harm to the patient was reported.This incident occurred with a loaner monitor provided by verathon while the customer's monitor was being serviced at verathon for a similar reported issue.
 
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.Verathon is conducting a voluntary correction for a limited number glidescope core 15 and core 15 fhd monitors.Verathon has received 12 complaints from customers about a loss of image when using a core 15 or core 15 fhd monitor in conjunction with unique combinations of the glidescope core 2m quickconnect cable (0600-0843) and spectrum qc single-use video laryngoscopes.No injuries have been reported.Verathon has implemented a correction in the form of a software update (core 15: v1.10 and core 15 fhd: v1.8) to prevent a loss of image.Verathon's investigation confirmed that with these unique combinations that a video signal delay issue can contribute to a degradation in image quality, a loss of image, or the airway cannot be visualized.This may lead to a delay in the procedure until a replacement or alternative device is obtained, which may cause serious injury.
 
Additional Manufacturer Narrative
The subject glidescope core 15-inch monitor used during the reported incident was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported image issues.When connected to verathon's known, good, test equipment, no discoloration, blinking, or lines were observed.The monitor was tested with several titanium reusable blades, spectrum single-use blades, a quickconnect video baton, and a bflex single-use bronchoscope.Both ports a and b were tested with each blade and baton at the same time and separately.No image issues were observed and the monitor was working as intended.The glidescope core 15-inch monitor passed verathon's device functionality testing.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE 15-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key19326323
Report Number9615393-2024-00076
Device Sequence Number19484900
Product Code CCW
UDI-Device Identifier00879123006639
UDI-Public010087912300663911200602
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall,Modification/Adjustment,Notification
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0404
Device Catalogue Number0270-1033
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2021-2024
Patient Sequence Number1
Patient SexUnknown